# SDR CALA9900607

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1876-1866
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SEAT TRACK CORRODED FROM STA 1876-1866 AT POSITION X = 0.60R AND X = 0.60L.  THE SEAT TRACK SECTIONS WERE REPAIRED IAW SRM 53-70-00, FIGURE 6.
